Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
Top Cited Articles
(265 articles with 1359 citations as of October 2020)

Sort by:
  • Interest Rate Models, Journal of Mathematical Finance, Vol.2 No.2, 2012
  • Alex Paseka, Theodoro Koulis, Aerambamoorthy Thavaneswaran
  • Citations: 8 (Details)
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top